# SDR ASOA201703211373

- Difficulty date: March 21, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT ASSIST MOTOR PULLEY BRACKET. COMPLIED WITH EC/TC REO 670-52-11-072 AND REO 670-52-11-072. REPAIR OF PAX DOOR AFT DRAG ANGLE.
